# SDR SWAA2025091104029

- Difficulty date: August 13, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156.   CORROSION EVALUATION ON ACB L/H FLOOR TO SIDEWALL SUPPORT BS727B TO BS767 LBL22 WL156 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.  REMOVED AND INSTALLED NEW ACB L/H FLOOR TO SIDEWALL SUPPORT ASSY. BS 727 T0 BS 847 LBL22 WL156 PER DWG 146A7500 REV A AND SRM 51-40-02-0G-0.
